EconPapers    
Economics at your fingertips  
 

The reverse TAL-family of rules for bankruptcy problems

René van Den Brink and Juan Moreno-Ternero

No 2873, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2017-01-01
Note: In : Annals of Operations Research, 254, 449-465, 2017
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The reverse TAL-family of rules for bankruptcy problems (2017) Downloads
Working Paper: The reverse TAL-family of rules for bankruptcy problems (2017) Downloads
Working Paper: The Reverse TAL-family of Rules for Bankruptcy Problems (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2873

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-28
Handle: RePEc:cor:louvrp:2873